Title: The effect of quadratic transformations on degree functions
Authors: Van Lierde, VĂ©ronique * ×
Debremaeker, Raymond * #
Issue Date: 2006
Publisher: Springer Verlag
Series Title: Beiträge zur Algebra und Geometrie vol:47 issue:1 pages:121-135
ISSN: 0138-4821
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
VVL2006.pdf Published 177KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.